Multiple positive solutions of the singular boundary value problem for Sturm-Liouville equations with impulses
by Xuxin Yang; Weibing Wang; Jianhua Shen
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 4, No. 4, 2012

Abstract: We consider the existence of multiple positive solutions of the Singular Boundary Value Problem for Sturm-Liouville equations with impulses. By using a fixed-point index theorem of cone map, some existence and multiplicity results positive solutions are obtained. Our results improve and generalise those in some well-known results. Some examples are presented to demonstrate the application of our main results.

Online publication date: Mon, 25-Mar-2013

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?


Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com